# SDR DXTA2016122906350

- Difficulty date: December 29, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0040
- Aircraft time: 362 hours, 229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  CAS MESSAGE FOR RT GEAR DISAGREE.  RAN CHECKLIST, BLEW GEAR DOWN.  PERFORMED A VISUAL INSPECTION OF THE AFFECTED AREAS AND THE AIRCRAFT. PERFORMED A DETAILED 
INSPECTION OF THE AIRCRAFT LANDING GEAR. CHECKED ALL FLIGHT CONTROLS.  VERIFIED THREE GREEN LANDING GEAR INDICATORS.
